# SDR F3LA2012022300711

- Difficulty date: February 17, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 14,133 hours, 4,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMED INDICATION INTERMITTENT. FOUND R2 DOOR GIRT BAR FITTING OUT OF ADJUSTMENT.  ADJUSTED R2 DOOR GIRT BAR FITTING AMM 52-13-00-820-057 A.
